Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 718948, 18 pages
http://dx.doi.org/10.1155/2014/718948
Research Article

Mean-Field Backward Stochastic Evolution Equations in Hilbert Spaces and Optimal Control for BSPDEs

1School of Mathematics, Shandong University, Jinan 250100, China
2School of Mathematics, Shandong Polytechnic University, Jinan 250353, China
3School of Mathematical Sciences, Shandong Normal University, Jinan 250014, China

Received 31 March 2014; Revised 23 May 2014; Accepted 18 June 2014; Published 13 July 2014

Academic Editor: Guangchen Wang

Copyright © 2014 Ruimin Xu and Tingting Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ruimin Xu and Tingting Wu, “Mean-Field Backward Stochastic Evolution Equations in Hilbert Spaces and Optimal Control for BSPDEs,” Mathematical Problems in Engineering, vol. 2014, Article ID 718948, 18 pages, 2014. https://doi.org/10.1155/2014/718948.